# SDR REXA2012032000399

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 20,950 hours, 18,683 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O STAB TRIM SWITCH STICKS.  CLEANED STAB TRIM SWITCH ON F/O'S SIDE AND C/W OPERATIONAL TEST OF STAB TRIM SYSTEM IAW AMM 27-41-00.  OPS CHECKS NORMAL.
